# SDR DALA2021010700090

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,793 hours, 37,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 841 ON DOOR DAMPER NOT DAMPING CORRECTLY.  CORRECTIVE ACTION: REPLACED DAMPER.  OK FOR SERVICE.
